# SDR KBM2003F00109

- Difficulty date: November 30, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Aircraft time: 12,907 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Ball Joint
- Part number: 123668P
- Condition: Worn
- Location: Fwd Aft Servo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FORWARD AFT SERVO LOWER BEARING WORN.  REPLACE WITH NEW BEARING.
